# SDR ASAA0080512

- Difficulty date: August 23, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N955AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48080
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK-DURING SCHEDULED C CHECK NUMEROUS HORIZONTAL AND VERTICAL STABILIZER BUSHINGS AND HINGE MOUNTS WERE FOUND TO BE WORN AND PITTED.REPLACED AND/OR REPAIRED PER EA 5510-01099.
